I completed rads Nov last year and have been on Anastrozole since Aug last year. In Feb this year I developed palpitations. They are not as bad as they were - more like occasional fluttering in my chest now. I don’t think it’s heart related somehow and my ECG was fine. I exercise every day and feel better for it. Just wondered if anyone else has experienced this? I think anxiety played a huge part at first it as it’s so scary! Would appreciate hearing from anyone who may have experienced anything similar please to stop me feeling like i’m going mad!
I am on Anastrazole (from last Sept) and had radio (Oct). I am not having palpatations but I just wanted to reply as you have not had a response yet and I wouldn’t want you “going mad”. There is enough to drive us bleeding mad with BC and all it entails never mind any extras.
Hope you are feeling better. If you have ECG then I am assuming you have been to GP/got it checked out. If it continues then I would just go back again. A lot of BC treatements, whether chemo, radio, targeted, and hormone can affect our hearts and function. We can also obviously have issues not BC or BC treatment related so there does not have to be any links.
In my pre-BC and any tablet taking days, I started having palpatations a few years back. Went to GP, had echo and he also booked me for a scan of aorta. Nothing untoward found and it just all went away again. Hated it at the time when I could feel it and hear it!!! As nothing found, I just put it down to body recovery from an extremely anxious period (not BC related).
Take care and hope you feel better soon x